An approximate solution for a fractional model of generalized Harry Dym equation

Kamel Al-Khaled, Marwan Alquran*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

The nonlinear partial differential equation of Harry Dym is generalized by replacing the first-order time derivative by a fractional derivative of order α,0≤α≤2. The aim of the present paper is to obtain an approximate solution of time fractional generalized Harry Dym equation using Adomian Decomposition Method (ADM). The fractional derivative is described in the Caputo sense. Numerical examples are given to show the application of the present technique. The results show that the solution of ADM is in good agreement with the exact solution when α= 1 , also reveal that the method is very simple and effective.

Original languageEnglish
Pages (from-to)125-130
Number of pages6
JournalMathematical Sciences
Volume8
Issue number4
DOIs
Publication statusPublished - Dec 2014
Externally publishedYes

Keywords

  • Adomian decomposition
  • Approximate solution
  • Caputa derivative
  • Fractional calculus
  • Generalized Harry Dym equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Numerical Analysis
  • Statistics and Probability
  • Information Systems
  • Signal Processing
  • Computer Science Applications

Cite this